COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.1, pp.277-282, 2019 (Journal Indexed in ESCI)
Article / Article
Title of Journal :
COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
In this paper, we study with Frenet equations which are given in  of a partially null curve in Semi-Euclidean 4-space E-2(4) with index 2. By using the Frenet equations, we give some theorem and corollary. A characterization of a hyperbolic partially null curve in E-2(4) is given. Additionally, we examine harmonic curvatures and curvatures of this curve in E-2(4).